MathSciNet Relay Station
MathSciNet bibliographic data
MR2563288 54D20
Peng, Liang-Xue On spaces which are $D$, linearly $D$ and transitively $D$. Topology Appl. 157 (2010), no. 2, 378–384.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement